# SDR HEEA078719

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,356 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Part serial: A08601134
- Condition: Cracked
- Location: Main Rotor
- Part time: 14,894 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SKIN CRACKED ON LOWER SURFACE NEAR THE TIP OF TIP RIB.
